# SDR AALA990996

- Difficulty date: July 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N223AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49173
- System (JASC): 2150 · Cabin Cooling System
- Part: Clamp
- Condition: Defective
- Location: Acm Bay
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 0465 - TAIL COMPARTMENT TEMPERATURE HIGH LIGHT CAME ON AFER TAKEOFF DFW.  REDUCED THRUST ON BOTH ENGINES, LIGHT EXTINGUISHED.  RETURNED AND LANDED DFW IWTHOUT INCIDENT.  REPLACED TWO BROKEN CLAMPS, ONE ON RIGHT PACK ONE, ON LEFT PACK.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
